# SDR R61A2021071800574

- Difficulty date: July 2, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FUSELAGE, SHEAR DOUBLER AT FR 16 LBL 12 FOUND CORRODED. FWD FUSELAGE, SHEAR DOUBLER AT FR 16 LBL 12 HAS BEEN REPAIRED I/A/W SRM 53-10-10-A006. DOUBLER WITHIN LIMITS. HFEC C/W NO FAULTS FOUND, SEE AWS AND NDT REPAIR TWO 34095-G FOR DETAILS AND WORK PERFORMED. P/N 170-12118-001. MAX REMOVED 0.004" P.S.E 53-10-027
